# SDR SCNA20250131042

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 22,595 hours, 13,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 792591: EMERGENCY EXIT LIGHT ILLUMINATED NOTED IN ARMED SWITCH POSITION OVER LEFT EMER EXIT.  RESOLUTION: FOUND L AFT EMER CHGR C/B OUT ON P18-3. RESET SAME REF AMM 20-60-01. NO FURTHER FAULTS NOTED. EMERGENCY LIGHTS CHECK NORMAL REF AMM 33-51-00. OK FOR SERVICE.
